# SDR 99ZZZM434

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TOP SKIN TE STIFFENER CRACKED AT FORWARD END, INBOARD OF RIB 9, SHROUD AREA.  REMOVED AND REPLACED STIFFENER PER SRM.  (M)
